# SDR HKGA202407038001

- Difficulty date: June 26, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N185KJ
- Make and model: Saab 340B
- Aircraft serial: 185
- Aircraft time: 51,515 hours, 59,850 cycles
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RH ENGINE SHOWED SIGNS OF COMPRESSOR STALL ON TAKEOFF. AFTER DEPARTURE POWER WAS PULLED BACK ON THE RH ENGINE, THE ENGINE AUTOFEATHERED. TROUBLESHOOTING IS CURRENTLY IN WORK IAW THE FIM.
